JournalsrmiVol. 11, No. 3pp. 579–601

Bilipschitz extensions from smooth manifolds

  • Taneli Huuskonen

    University of Helsinki, Finland
  • Juha Partanen

    University of Helsinki, Finland
  • Jussi Väisälä

    University of Helsinki, Finland
Bilipschitz extensions from smooth manifolds cover
Download PDF

Abstract

We prove that every compact C1C^1-submanifold of Rn\mathbb R^n, with or without boundary, has the bilipschitz extension property in Rn\mathbb R^n.

Cite this article

Taneli Huuskonen, Juha Partanen, Jussi Väisälä, Bilipschitz extensions from smooth manifolds. Rev. Mat. Iberoam. 11 (1995), no. 3, pp. 579–601

DOI 10.4171/RMI/186